Drug interactions between Flomax and Myrbetriq
Interactions between your drugs
tamsulosin ↔ mirabegron
Applies to:Flomax (tamsulosin) and Myrbetriq (mirabegron)
Mirabegron may increase the blood levels and effects of tamsulosin. This can cause blood pressure to fall excessively and heart rate to increase, especially when you rise from a sitting or lying position. The risk of other side effects such as dizziness, lightheadedness, fainting, headache, flushing, nasal congestion, heart palpitations, and priapism (prolonged and painful erection unrelated to sexual activity) may also increase. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Let your doctor know if you develop these symptoms while using tamsulosin and they do not go away on their own or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medication affects you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Flomax (tamsulosin)
Food may affect the intestinal absorption of tamsulosin. You should take tamsulosin approximately one-half hour following the same meal each day to ensure steady absorption and blood levels of the drug.
Applies to: Myrbetriq (mirabegron)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.